# SDR CAL950587

- Difficulty date: July 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10248
- Make and model: Boeing 737219
- Aircraft serial: 20344
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Le
- Part time: 52,104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - A .50 INCH CRACK WAS FOUND IN LT WING FIXED LEADING EDGE SKIN AT TOP OF CENTER OF CUT-OUT FOR OUTBOARD TRACK ON NR 3 SLAT.  THE CRACK WAS STOP-DRILLED.  A REPAIR DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5762-01020.  (X)
